Alert archive / Wisconsin / Gale Warnings in 2009

Gale Warning 15, NWS Milwaukee, WI

December 23, 2009

NWS Milwaukee, WI issued this gale warning at Dec 23, 2009, 4:00 AM CST. It took effect at Dec 24, 2009, 12:00 PM CST. It was in force for 27 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Dec 23, 2009, 4:00 AM CST (10:00 UTC)
In effect from
Dec 24, 2009, 12:00 PM CST
Expired
Dec 25, 2009, 2:39 PM CST
In force
27 hr
Issued by
NWS Milwaukee, WI

The text

As transmitted, in the capitals the NWS used until 2016.

678 
WHUS73 KMKX 231000
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
400 AM CST WED DEC 23 2009

...BLUSTERY WINDS AND HIGH WAVES TO PERSIST INTO FRIDAY...

.DEVELOPING LOW PRESSURE IN THE SOUTHERN PLAINS WILL TRACK SLOWLY
NORTHWARD TOWARD WISCONSIN OVER THE NEXT SEVERAL DAYS. THIS WILL
RESULT IN A TIGHTENING PRESSURE GRADIENT OVER LAKE MICHIGAN...
WHICH WILL PRODUCE BLUSTERY TO STRONG EASTERLY WINDS AND HIGH
WAVES OVER THE NEAR SHORE WATERS.

A SMALL CRAFT ADVISORY REMAINS IN EFFECT INTO THURSDAY MORNING AND
THEN TRANSITIONS TO A GALE WARNING FOR THURSDAY AFTERNOON INTO
FRIDAY MORNING. WAVE HEIGHTS WILL REACH 8 TO 12 FEET DURING THIS PERIOD.

LMZ643>646-231800-
/O.EXT.KMKX.SC.Y.0091.000000T0000Z-091224T1800Z/
/O.UPG.KMKX.GL.A.0012.091224T1200Z-091225T1200Z/
/O.NEW.KMKX.GL.W.0015.091224T1800Z-091225T1800Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
400 AM CST WED DEC 23 2009

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL NOON CST THURSDAY...
...GALE WARNING IN EFFECT FROM NOON THURSDAY TO NOON CST FRIDAY...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
GALE WARNING...WHICH IS IN EFFECT FROM NOON THURSDAY TO NOON CST
FRIDAY. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL NOON CST
THURSDAY. THE GALE WATCH IS NO LONGER IN EFFECT. 

EAST WINDS OF 15 TO 25 KNOTS WILL INCREASE TO UP TO 30 KNOTS
TONIGHT...AND THEN FURTHER INCREASE TO GALES TO UP TO 40 KNOTS
THURSDAY AFTERNOON...CONTINUING INTO FRIDAY MORNING. THESE STRONG
WINDS WILL CAUSE WAVE HEIGHTS TO BUILD TO 8 TO 12 FEET.

BRISK WINDS AND HIGH WAVES ARE LIKELY TO LINGER FRIDAY AFTERNOON
INTO SATURDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND/OR WAVES OF AT LEAST 3 TO 5 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
MBK
10 follow-up statements
055 
WHUS73 KMKX 231532
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
932 AM CST WED DEC 23 2009

...BLUSTERY WINDS AND HIGH WAVES TO PERSIST INTO FRIDAY...

.DEVELOPING LOW PRESSURE IN THE SOUTHERN PLAINS WILL TRACK SLOWLY
NORTHWARD TOWARD WISCONSIN OVER THE NEXT SEVERAL DAYS. THIS WILL
RESULT IN A TIGHTENING PRESSURE GRADIENT OVER LAKE MICHIGAN...WHICH
WILL PRODUCE BLUSTERY TO STRONG EASTERLY WINDS AND HIGH WAVES OVER
THE NEAR SHORE WATERS.

A SMALL CRAFT ADVISORY REMAINS IN EFFECT INTO THURSDAY
MORNING...THEN TRANSITIONS TO A GALE WARNING FOR THURSDAY
AFTERNOON INTO FRIDAY MORNING. WAVE HEIGHTS WILL REACH 8 TO 12
FEET DURING THIS PERIOD.

LMZ643>646-232345-
/O.CON.KMKX.SC.Y.0091.000000T0000Z-091224T1800Z/
/O.CON.KMKX.GL.W.0015.091224T1800Z-091225T1800Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
932 AM CST WED DEC 23 2009

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST
THURSDAY...
...GALE WARNING REMAINS IN EFFECT FROM NOON THURSDAY TO NOON CST
FRIDAY...

A GALE WARNING REMAINS IN EFFECT FROM NOON THURSDAY TO NOON CST
FRIDAY. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST
THURSDAY. 

EAST WINDS UP TO 30 KNOTS ARE EXPECTED THROUGH TONIGHT...AND THEN
BECOME SOUTHEAST GALES OF 35 TO 40 KNOTS BY THURSDAY
AFTERNOON AND NIGHT...CONTINUING INTO FRIDAY MORNING. THESE STRONG
WINDS WILL CAUSE WAVE HEIGHTS TO BUILD TO 8 TO 12 FEET.

BRISK WINDS AND HIGH WAVES ARE LIKELY TO LINGER FRIDAY AFTERNOON
INTO SATURDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND/OR WAVES OF AT LEAST 3 TO 5 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
WOOD
007 
WHUS73 KMKX 232224
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
424 PM CST WED DEC 23 2009

...BLUSTERY WINDS AND HIGH WAVES TO PERSIST INTO FRIDAY...

.DEVELOPING LOW PRESSURE IN THE SOUTHERN PLAINS WILL TRACK SLOWLY
NORTHWARD TOWARD WISCONSIN OVER THE NEXT SEVERAL DAYS. THIS WILL
RESULT IN A TIGHTENING PRESSURE GRADIENT OVER LAKE MICHIGAN...WHICH
WILL PRODUCE BLUSTERY TO STRONG EASTERLY WINDS...AND HIGH
WAVES...OVER THE NEARSHORE WATERS.

A SMALL CRAFT ADVISORY REMAINS IN EFFECT INTO THURSDAY
MORNING...THEN TRANSITIONS TO A GALE WARNING FOR THURSDAY
AFTERNOON INTO FRIDAY MORNING. WAVE HEIGHTS WILL REACH 8 TO 12
FEET DURING THIS PERIOD.

LMZ643>646-240630-
/O.CON.KMKX.SC.Y.0091.000000T0000Z-091224T1800Z/
/O.CON.KMKX.GL.W.0015.091224T1800Z-091225T1800Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
424 PM CST WED DEC 23 2009

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST
THURSDAY...
...GALE WARNING REMAINS IN EFFECT FROM NOON THURSDAY TO NOON CST
FRIDAY...

A GALE WARNING REMAINS IN EFFECT FROM NOON THURSDAY TO NOON CST
FRIDAY. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST
THURSDAY. 

EAST WINDS UP TO 30 KNOTS ARE EXPECTED THROUGH TONIGHT...AND THEN
BECOME SOUTHEAST GALES OF 35 TO 40 KNOTS BY THURSDAY AFTERNOON
AND NIGHT...CONTINUING INTO FRIDAY MORNING. THESE STRONG WINDS
WILL CAUSE WAVE HEIGHTS TO BUILD TO 8 TO 12 FEET.

BRISK WINDS AND HIGH WAVES ARE LIKELY TO LINGER FRIDAY AFTERNOON
INTO SATURDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND/OR WAVES OF AT LEAST 3 TO 5 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
WOOD
047 
WHUS73 KMKX 240325
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
925 PM CST WED DEC 23 2009

...BLUSTERY WINDS AND HIGH WAVES TO PERSIST INTO FRIDAY...

.DEVELOPING LOW PRESSURE IN THE SOUTHERN PLAINS WILL TRACK SLOWLY
NORTHWARD TOWARD WISCONSIN OVER THE NEXT SEVERAL DAYS. THIS WILL
RESULT IN A TIGHTENING PRESSURE GRADIENT OVER LAKE MICHIGAN...
WHICH WILL PRODUCE BLUSTERY TO STRONG EASTERLY WINDS...AND HIGH
WAVES...OVER THE NEARSHORE WATERS.

A SMALL CRAFT ADVISORY REMAINS IN EFFECT INTO THURSDAY MORNING...
THEN TRANSITIONS TO A GALE WARNING FOR THURSDAY AFTERNOON INTO
FRIDAY MORNING. WAVE HEIGHTS WILL REACH 8 TO 12 FEET DURING THIS
PERIOD.

LMZ643>646-241130-
/O.CON.KMKX.SC.Y.0091.000000T0000Z-091224T1800Z/
/O.CON.KMKX.GL.W.0015.091224T1800Z-091225T1800Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
925 PM CST WED DEC 23 2009

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST
THURSDAY...
...GALE WARNING REMAINS IN EFFECT FROM NOON THURSDAY TO NOON CST
FRIDAY...

A GALE WARNING REMAINS IN EFFECT FROM NOON THURSDAY TO NOON CST
FRIDAY. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST
THURSDAY. 

EAST WINDS UP TO 30 KNOTS ARE EXPECTED THROUGH TONIGHT...AND THEN
BECOME SOUTHEAST GALES OF 35 TO 40 KNOTS BY THURSDAY AFTERNOON
AND NIGHT...CONTINUING INTO FRIDAY MORNING. THESE STRONG WINDS
WILL CAUSE WAVE HEIGHTS TO BUILD TO 8 TO 12 FEET.

BRISK WINDS AND HIGH WAVES ARE LIKELY TO LINGER FRIDAY AFTERNOON
INTO SATURDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND/OR WAVES OF AT LEAST 3 TO 5 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
GEHRING
887 
WHUS73 KMKX 240940
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
340 AM CST THU DEC 24 2009

...BLUSTERY WINDS AND HIGH WAVES TO PERSIST INTO FRIDAY...

.DEVELOPING LOW PRESSURE IN THE SOUTHERN PLAINS WILL TRACK SLOWLY
NORTHWARD TOWARD WISCONSIN OVER THE NEXT SEVERAL DAYS. THIS WILL
RESULT IN A TIGHTENING PRESSURE GRADIENT OVER LAKE MICHIGAN...
WHICH WILL PRODUCE BLUSTERY TO STRONG EASTERLY WINDS...AND HIGH
WAVES...OVER THE NEAR SHORE WATERS.

A SMALL CRAFT ADVISORY REMAINS IN EFFECT THIS MORNING...THEN
TRANSITIONS TO A GALE WARNING THIS AFTERNOON...LINGERING INTO
FRIDAY MORNING. WAVE HEIGHTS WILL REACH 8 TO 12 FEET DURING THE PERIOD.

LMZ643>646-241745-
/O.CON.KMKX.SC.Y.0091.000000T0000Z-091224T1800Z/
/O.CON.KMKX.GL.W.0015.091224T1800Z-091225T1800Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
340 AM CST THU DEC 24 2009

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY...
...GALE WARNING REMAINS IN EFFECT FROM NOON TODAY TO NOON CST
FRIDAY...

A GALE WARNING REMAINS IN EFFECT FROM NOON TODAY TO NOON CST
FRIDAY. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST
TODAY. 

EAST WINDS UP TO 30 KNOTS ARE EXPECTED TO INCREASE TO GALES TO 35
KNOTS THIS AFTERNOON AND CONTINUE INTO FRIDAY MORNING. A FEW GUSTS
MAY REACH 40 KNOTS LATE TONIGHT OR FRIDAY MORNING. THESE STRONG
WINDS WILL CAUSE WAVE HEIGHTS OF 8 TO 12 FEET.

BRISK WINDS AND HIGH WAVES AT SMALL CRAFT ADVISORY LEVELS...ARE LIKELY TO
LINGER FRIDAY AFTERNOON INTO SATURDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND/OR WAVES OF AT LEAST 3 TO 5 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
MBK
198 
WHUS73 KMKX 241546
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
946 AM CST THU DEC 24 2009

...BLUSTERY WINDS AND HIGH WAVES TO PERSIST INTO FRIDAY...

.DEVELOPING LOW PRESSURE IN THE SOUTHERN PLAINS WILL TRACK SLOWLY
NORTHWARD TOWARD WISCONSIN OVER THE NEXT FEW DAYS. THIS WILL
CONTINUE TO RESULT IN A TIGHTENING PRESSURE GRADIENT OVER LAKE
MICHIGAN...WHICH WILL PRODUCE BLUSTERY TO STRONG EASTERLY
WINDS...AND HIGH WAVES...OVER THE NEARSHORE WATERS.

A SMALL CRAFT ADVISORY REMAINS IN EFFECT THIS MORNING...THEN
TRANSITIONS TO A GALE WARNING THIS AFTERNOON...LINGERING INTO
FRIDAY MORNING. WAVE HEIGHTS WILL REACH 8 TO 12 FEET DURING THE
PERIOD.

LMZ643>646-250000-
/O.CON.KMKX.SC.Y.0091.000000T0000Z-091224T1800Z/
/O.CON.KMKX.GL.W.0015.091224T1800Z-091225T1800Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
946 AM CST THU DEC 24 2009

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY...
...GALE WARNING REMAINS IN EFFECT UNTIL NOON CST FRIDAY...

A GALE WARNING REMAINS IN EFFECT UNTIL NOON CST FRIDAY. A SMALL
CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY. 

EAST WINDS UP TO 30 KNOTS ARE EXPECTED TO INCREASE TO GALES TO
35 KNOTS THIS AFTERNOON...AND CONTINUE INTO FRIDAY MORNING. A FEW
GUSTS MAY REACH 40 KNOTS LATE TONIGHT OR FRIDAY MORNING. THESE
STRONG WINDS WILL CAUSE WAVE HEIGHTS OF 8 TO 12 FEET.

BRISK WINDS AND HIGH WAVES AT SMALL CRAFT ADVISORY LEVELS ARE
LIKELY TO LINGER FRIDAY AFTERNOON INTO SATURDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND/OR WAVES OF AT LEAST 3 TO 5 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
WOOD
644 
WHUS73 KMKX 242127
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
327 PM CST THU DEC 24 2009

...BLUSTERY WINDS AND HIGH WAVES TO PERSIST INTO FRIDAY...

.DEVELOPING LOW PRESSURE IN ARKANSAS WILL TRACK SLOWLY NORTHWARD
TOWARD WISCONSIN TONIGHT AND CHRISTMAS DAY. THIS WILL CONTINUE TO
RESULT IN A TIGHTENING PRESSURE GRADIENT OVER LAKE
MICHIGAN...WHICH WILL PRODUCE BLUSTERY TO STRONG EASTERLY
WINDS...AND HIGH WAVES...OVER THE NEARSHORE WATERS.

A GALE WARNING REMAINS IN EFFECT TONIGHT AND FRIDAY MORNING. WAVE
HEIGHTS WILL REACH 8 TO 12 FEET DURING THE PERIOD.

LMZ643>646-250530-
/O.CON.KMKX.GL.W.0015.000000T0000Z-091225T1800Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
327 PM CST THU DEC 24 2009

...GALE WARNING REMAINS IN EFFECT UNTIL NOON CST FRIDAY...

A GALE WARNING REMAINS IN EFFECT UNTIL NOON CST FRIDAY. 

EAST GALES UP TO 35 KNOTS ARE EXPECTED TONIGHT AND FRIDAY
MORNING. A FEW GUSTS MAY REACH 40 KNOTS LATE TONIGHT OR FRIDAY
MORNING. THESE STRONG WINDS WILL CAUSE WAVE HEIGHTS OF 8 TO 12
FEET.

BRISK WINDS AND HIGH WAVES AT SMALL CRAFT ADVISORY LEVELS ARE
LIKELY TO LINGER FRIDAY AFTERNOON THROUGH SATURDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND/OR WAVES OF AT LEAST 3 TO 5 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
WOOD
848 
WHUS73 KMKX 250339
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
939 PM CST THU DEC 24 2009

...EAST GALES AND HIGH WAVES TO PERSIST INTO FRIDAY...

.DEVELOPING LOW PRESSURE OVER MISSOURI WILL TRACK TO IOWA FOR
FRIDAY AND FRIDAY NIGHT. THIS WILL CONTINUE TO RESULT IN A
TIGHTENING PRESSURE GRADIENT OVER LAKE MICHIGAN... WHICH WILL
PRODUCE BLUSTERY TO STRONG EASTERLY WINDS...AND HIGH WAVES...OVER
THE NEARSHORE WATERS.

A GALE WARNING REMAINS IN EFFECT TONIGHT AND FRIDAY MORNING. WAVE
HEIGHTS WILL REACH 8 TO 12 FEET DURING THE PERIOD.

LMZ643>646-251145-
/O.CON.KMKX.GL.W.0015.000000T0000Z-091225T1800Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
939 PM CST THU DEC 24 2009

...GALE WARNING REMAINS IN EFFECT UNTIL NOON CST FRIDAY...

A GALE WARNING REMAINS IN EFFECT UNTIL NOON CST FRIDAY. 

EAST GALES UP TO 35 KNOTS ARE EXPECTED TONIGHT AND FRIDAY
MORNING. A FEW GUSTS MAY REACH 40 KNOTS LATE TONIGHT OR FRIDAY
MORNING. THESE STRONG WINDS WILL CAUSE WAVE HEIGHTS OF 8 TO
12 FEET.

BRISK WINDS AND HIGH WAVES AT SMALL CRAFT ADVISORY LEVELS ARE
LIKELY TO LINGER FRIDAY AFTERNOON THROUGH SATURDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND/OR WAVES OF AT LEAST 3 TO 5 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
GEHRING
325 
WHUS73 KMKX 250947
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
347 AM CST FRI DEC 25 2009

...STRONG EAST GALES EXPECTED THIS MORNING...

.DEEP LOW PRESSURE OVER NORTHERN MISSOURI WILL MOVE INTO CENTRAL
IOWA THIS MORNING BEFORE BEGINNING TO SLOWLY WEAKEN. A TIGHT
PRESSURE GRADIENT ASSOCIATED WITH THIS LOW PRESSURE AREA...WILL
RESULT IN OCCASIONAL GALES TO 35 KNOTS OVER THE NEAR SHORE WATERS
OF LAKE MICHIGAN THIS MORNING. HIGH WAVES OF 8 TO 14 FEET WILL
ACCOMPANY THE STRONG WINDS TODAY.

THE WINDS AND WAVES WILL BEGIN TO SLOWLY SUBSIDE THIS AFTERNOON
INTO SATURDAY MORNING...BUT WILL REMAIN AT SMALL CRAFT ADVISORY
LEVELS.

LMZ643>646-251800-
/O.CON.KMKX.GL.W.0015.000000T0000Z-091225T1800Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
347 AM CST FRI DEC 25 2009

...GALE WARNING REMAINS IN EFFECT UNTIL NOON CST TODAY...

A GALE WARNING REMAINS IN EFFECT UNTIL NOON CST TODAY. 

EAST GALES UP TO 35 KNOTS ARE EXPECTED THIS MORNING. A FEW GUSTS
MAY REACH 40 KNOTS. THESE STRONG WINDS WILL CAUSE WAVE HEIGHTS OF
8 TO 14 FEET.

BRISK WINDS AND HIGH WAVES AT SMALL CRAFT ADVISORY LEVELS WILL
LINGER THIS AFTERNOON INTO SATURDAY MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$
MBK
651 
WHUS73 KMKX 251756
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1156 AM CST FRI DEC 25 2009

...EAST TO SOUTHEAST GALES EXPECTED INTO MID AFTERNOON...

.DEEP LOW PRESSURE OVER IOWA WILL MAINTAIN A TIGHT PRESSURE
GRADIENT ACT ROSS THE AREA THIS AFTERNOON. THIS WILL RESULT IN GALES
OF 35 TO 40 KNOTS. 

THE WINDS AND WAVES WILL BEGIN TO SLOWLY SUBSIDE LATER THIS
AFTERNOON INTO SATURDAY MORNING...BUT WILL LIKELY REMAIN AT SMALL
CRAFT ADVISORY LEVELS.

LMZ643>646-252200-
/O.EXT.KMKX.GL.W.0015.000000T0000Z-091225T2200Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
1156 AM CST FRI DEC 25 2009

...GALE WARNING NOW IN EFFECT UNTIL 4 PM CST THIS AFTERNOON...

THE GALE WARNING IS NOW IN EFFECT UNTIL 4 PM CST THIS AFTERNOON. 

EAST TO SOUTHEAST GALES UP TO 35 KNOTS ARE EXPECTED INTO THE MID
AFTERNOON HOURS. A FEW GUSTS MAY REACH 40 KNOTS. THESE STRONG
WINDS WILL CAUSE WAVE HEIGHTS OF 8 TO 14 FEET.

BRISK WINDS AND HIGH WAVES AT SMALL CRAFT ADVISORY LEVELS WILL
LINGER LATER THIS AFTERNOON INTO SATURDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$
339 
WHUS73 KMKX 252039
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
239 PM CST FRI DEC 25 2009

...GUSTY SOUTHEAST WINDS TO SHIFT SOUTH AND GRADUALLY EASE...

.LOW PRESSURE OVER IOWA WAS MAINTAINING A FAIRLY TIGHT GRADIENT
ACROSS LAKE MICHIGAN. ALTHOUGH WINDS HAVE DROPPED OFF FROM GALE
FORCE...THEY REMAIN GUSTY FROM THE SOUTHEAST AND THEN SHIFT SOUTH.
THE HIGH WAVES WILL SUBSIDE A BIT AFTER THE WINDS SHIFT SOUTH. 


LMZ643>646-260445-
/O.CAN.KMKX.GL.W.0015.000000T0000Z-091225T2200Z/
/O.NEW.KMKX.SC.Y.0092.091225T2039Z-091226T1200Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
239 PM CST FRI DEC 25 2009

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 AM CST SATURDAY...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 6 AM CST
SATURDAY. THE GALE WARNING HAS BEEN CANCELLED. 

SOUTHEAST WINDS OF 15 TO 25 KNOTS WILL SHIFT SOUTH TONIGHT. WAVES
WILL REMAIN HIGH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND/OR WAVES OF AT LEAST 3 TO 5 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this gale warning went out at Dec 23, 3:31 AM CST, 29 minutes earlier.

Area forecast discussion, Dec 23, 3:31 AM CST, 29 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
331 AM CST WED DEC 23 2009

.DISCUSSION...FORECAST FOCUS ON PRECIP TYPES/AMOUNTS ASSOCIATED WITH
APPROACHING STORM SYSTEM AND WHAT TO DO WITH HEADLINES. WINDOW OF
FREEZING RAIN POTENTIAL THE MAIN CONCERN TONIGHT INTO THURSDAY
MORNING.

TODAY AND TONIGHT- CONFIDENCE...LOW
STRONG STORM SYSTEM CLEARLY SEEN ON WATER VAPOR IN ARIZONA AND
NEW MEXICO. HIGH PRESSURE TO THE NORTHEAST PROVIDING AN EASTERLY
DRY COMPONENT. WITH CYCLOGENESIS REALLY GETTING GOING TODAY...850
LOW LEVEL JET INCREASES TOWARDS THE WESTERN CWA AND PRECIP IN THE
FORM OF SNOW DEVELOPS. NAM SUGGESTING MORE FREEZING RAIN/ICE
PELLET POTENTIAL RIGHT AT THE OUTSET...WILL HINT AT THIS. THOUGH
GFS MAY BE RIGHT WITH MORE EVAP COOLING WITH DRY EASTERLY FLOW HAVING
A SAY ON THE SOUNDINGS AT LEAST EARLY ON. 700 OMEGA ALSO SPIKES
UP. BUFKIT SOUNDINGS/THICKNESS AND ENERGY CONSIDERATIONS SHOW
MAINLY SNOW THROUGH 6Z...THEN THE ELEVATED WARM LAYER APPEARS AND
THE MODEL DIFFERENCES APPEAR AT THAT POINT. GFS SHOWS VERY LITTLE
IN THE WAY OF WARM LAYER WHILE THE NAM HAS AROUND 2C DURING MAX
QPF BUT DOESN/T GET TO 3C UNTIL 10 OR 11Z WHEN BULK OF PRECIP HAS
TRAILED OFF. MUCH OF THE QPF WILL BE CONTRIBUTING TO SNOW
PRODUCTION...AND NOT ENOUGH ICE PRODUCTION TO REACH WARNING
CRITERIA. MODEL CONSENSUS IS TO HAVE AROUND 0.30 INCH LIQUID
BETWEEN 0-6Z WITH INDICATIONS THAT WILL FALL AS SNOW WITH FAIRLY
LOW RATIOS. QPF MIN EVOLVES AFTER 6Z...AND WITH A SOUNDING THAT
SHOWS MORE OF A MIX OF PRECIP TYPES RATHER THAN PURE FREEZING
RAIN. CANT SIT ON A WATCH AT THIS POINT. FEEL MORE EVIDENCE
POINTING TOWARDS HIGH END ADVISORY THAN LOW END WARNING SO WILL GO
IN THAT DIRECTION.

CHRISTMAS EVE- CONFIDENCE...MEDIUM
NEXT SURGE ARRIVES WITH STRENGTHENING LOW LEVEL JET. BOUNDARY LAYER
TEMPS WILL SLOWLY MODIFY...THOUGH LINGERING PRECIP IN THE NORTHERN
CWA MAY STILL YET POSE SOME ICE CONCERN. MAIN ISSUE WILL BE IN THE
MORNING WITH LINGERING TEMPS NEAR 32...ESPECIALLY INLAND AWAY FROM
THE LAKE AND MUCH OF THE WESTERN AND NORTHERN CWA. THE NAM IS MUCH
WARMER WITH THE 850 THERMAL RIDGE. INTERESTING AND ODD LOOKING JET
COUPLING EVOLVES WITH INCREASING WITH MUCH OF THE FORCING WITH LOW
LEVEL FRONTOGENETICAL FORCING/MOISTURE ADVECTION. DECENT SURGE OF
DIFFERENTIAL CYCLONIC VORTICITY ADVECTION THURSDAY NIGHT BEFORE
SYSTEM CLOSES OFF AND GOES INTO PLOD MODE.

CHRISTMAS- CONFIDENCE...MEDIUM
WITH 850 THERMAL RIDGE ACROSS THE CWA TO START OFF THE DAY WILL GO
WITH MORNING HIGHS. 850 MILLIBAR COLD AIR ADVECTION WRAPS IN FROM
THE SOUTHWEST. THE RAIN CHANGING TO SNOW IDEA STILL LOOKS GOOD.

SATURDAY AND SUNDAY- CONFIDENCE...MEDIUM
UPPER LOW WILL BE SLOWLY PLODDING AROUND THE AREA WITH OCCASIONAL
SNOW SHOWERS A GOOD BET. 850 TEMPS RATHER CHILLY IN THE MINUS TEENS.

&&

.AVIATION...WEAK ISENTROPIC LIFT MAY PRODUCE PATCHY FLURRIES OR
FREEZING DRIZZLE THIS MRNG.  OTHRW...EXPECT MOSTLY MVFR CIGS TO
CONTINUE TODAY...HOWEVER DRY MID LEVELS AND STRONG MIXING WL LIKELY
RESULT IN SEVERAL PERIODS OF VFR CIGS...ESPECIALLY IN THE EAST.
SURGE OF MOISTURE TNGT TIED TO SHORT WAVE FORCING WL RESULT IN MIX
OF SNOW...SLEET AND FREEZING RAIN TONIGHT...WITH LOWEST VSBYS IN
PRECIP AT KMSN.  CIGS WL RETURN TO MVFR AND LWR.

&&

.MARINE...PRESSURE GRADIENT OVER SOUTHERN LAKE MICHIGAN WILL ONLY
FURTHER TIGHTEN THROUGH THU NIGHT BEFORE GRADUALLY WEAKENING IN
RESPONSE TO SLOWLY WEAKENING LOW PRESSURE THAT WILL BE AFFECTING THE
REGION THROUGH THE HOLIDAY WEEKEND.  STEEP LOW LEVEL LAPSE RATES AND
STRONG WINDS JUST OFF THE SURFACE ARE EXPECTED TO REACH GALE
CRITERIA THU AFTN INTO FRI MRNG WHEN PRES GRADIENT WILL BE THE
TIGHTEST.  HENCE SMALL CRAFT ADVISORY RAMPS UP TO GALE WARNING ON
THU.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...WINTER WEATHER ADVISORY FROM 4 PM THIS AFTERNOON TO NOON CST
     THURSDAY FOR WIZ062-067-068.

     WINTER WEATHER ADVISORY FROM 6 PM THIS EVENING TO NOON CST
     THURSDAY FOR WIZ046-047-056>058-063>066-069>072.

     WINTER WEATHER ADVISORY FROM 9 PM THIS EVENING TO NOON CST
     THURSDAY FOR WIZ051-052-059-060.

LM...SMALL CRAFT ADVISORY UNTIL NOON CST THURSDAY FOR LMZ643>646.

     GALE WARNING FROM NOON THURSDAY TO NOON CST FRIDAY FOR
     LMZ643>646.

&&

SHORT/LONG TERM...PC
AVIATION/MARINE...MBK
Hazardous weather outlook, Dec 22, 3:40 PM CST, 12 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
340 PM CST TUE DEC 22 2009

WIZ046-047-051-052-056>060-062>072-231030-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
340 PM CST TUE DEC 22 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.

.DAY ONE...TONIGHT

LIGHT SNOW WILL TAPER OFF BY EARLY THIS EVENING. TOTAL SNOW
ACCUMULATIONS WILL RANGE FROM UP TO AN INCH FROM MONTELLO TO
SHEBOYGAN...TO 2 TO 4 INCHES FROM DARLINGTON...TO JANESVILLE...TO
TWIN LAKES. ISOLATED 5 INCH AMOUNTS ARE POSSIBLE NEAR THE ILLINOIS
BORDER.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

A COMPLEX STORM SYSTEM WILL FORM OVER THE SOUTHERN PLAINS BY
WEDNESDAY...AND TRACK SLOWLY NORTH INTO THE GREAT LAKES REGION ON
CHRISTMAS DAY.

AT THIS TIME...THE EXPECTED TRACK OF THE STORM SYSTEM WILL TAKE IT
FROM EAST CENTRAL IOWA CHRISTMAS DAY...TO WEST CENTRAL WISCONSIN
FRIDAY NIGHT...AND SLOWLY NORTHEAST AS IT WEAKENS ON SATURDAY. THIS
IS A WARMER TRACK FOR SOUTHERN WISCONSIN...AND IS ONE THAT WILL
RESULT IN A WIDE VARIETY OF WINTRY PRECIPITATION TYPES.

THE MOST HAZARDOUS PERIOD LOOKS TO BE LATE WEDNESDAY NIGHT THROUGH
THURSDAY...WHEN A SURGE OF WARM AIR JUST OFF THE SURFACE AHEAD OF
THIS STORM SYSTEM WILL CREATE THE BEST CHANCE FOR A PERIOD OF
FREEZING RAIN...SNOW AND SLEET. THERE IS A POTENTIAL THAT ICE
ACCUMULATIONS COULD REACH ONE QUARTER TO ONE HALF INCH...CAUSING A
MORE SIGNIFICANT IMPACT.

ADDITIONALLY...THERE IS THE THREAT FOR ENOUGH RAIN TO FALL ON TOP OF
THE CURRENT SNOW PACK TO RESULT IN MINOR FLOODING OF AREA
CREEKS...RIVERS...AND STREAMS. RUNOFF COULD ALSO CAUSE PONDING OF
WATER ON AREA ROADWAYS.

ANY ACCUMULATING SNOW SHOULD OCCUR AT THE BEGINNING OF THIS SYSTEM
WEDNESDAY NIGHT INTO THURSDAY MORNING...AND THEN AGAIN THURSDAY NIGHT
AND FRIDAY AS COLDER AIR POURS BACK INTO THE REGION.

AS A RESULT...A WINTER STORM WATCH HAS BEEN ISSUED FOR ALL OF
SOUTHERN WISCONSIN...FROM WEDNESDAY NIGHT THROUGH THURSDAY. SEE THE
WINTER WEATHER MESSAGE PRODUCT FOR MORE DETAILED INFORMATION.

HOLIDAY TRAVEL IS LIKELY TO BE IMPACTED. GIVEN THE LARGE COMPLEXITY
OF THIS STORM SYSTEM...ADJUSTMENTS TO THE FORECAST ARE STILL LIKELY.
STAY ABREAST OF THE LATEST FORECAST CONCERNING THIS EXPECTED WINTER
STORM FOR THE UPCOMING HOLIDAY PERIOD.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED...BUT SNOWFALL REPORTS FROM
THE SNOWFALL EARLIER TODAY WILL BE APPRECIATED.

LMZ643>646-231030-
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
340 PM CST TUE DEC 22 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...TONIGHT

EAST WINDS WILL INCREASE TO 15 TO 25 KNOTS LATER TONIGHT...AS THE
PRESSURE GRADIENT TIGHTENS OVER SOUTHERN LAKE MICHIGAN...BETWEEN
HIGH PRESSURE TO THE NORTH...AND DEVELOPING LOW PRESSURE IN THE
SOUTHERN PLAINS. WAVES WILL ALSO BUILD TO 3 TO 5 FEET. HENCE...A
SMALL CRAFT ADVISORY GOES INTO EFFECT AT 3 AM CST TONIGHT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THE SMALL CRAFT ADVISORY REMAINS IN EFFECT THROUGH WEDNESDAY
NIGHT...FOR STRENGTHENING EAST WINDS TO 30 KNOTS...AND BUILDING
WAVES OF 5 TO 8 FEET.

FURTHER TIGHTENING OF THE PRESSURE GRADIENT...AHEAD OF APPROACHING
LOW PRESSURE...WILL CAUSE WIND SPEEDS TO APPROACH GALE WARNING
CRITERIA THURSDAY AND THURSDAY NIGHT. AS A RESULT...A GALE WATCH HAS
BEEN ISSUED FOR THIS PERIOD.

SMALL CRAFT ADVISORY CONDITIONS ARE EXPECTED FRIDAY THROUGH
SATURDAY...AS THE STRONG LOW PRESSURE SYSTEM MOVES THROUGH THE
REGION.

WOOD
WWW.WEATHER.GOV/MKX

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 23, 3:54 AM CSTWinter Weather AdvisoryMKXColumbia, Dane, Dodge, Fond du Lac, Green, Green Lake and 14 more32 hr
Dec 23, 3:57 PM CSTWinter Storm WarningMKXColumbia, Dane, Green, Green Lake, Iowa, Lafayette and 3 more12 hr

Nearby

Gale Warnings in Wisconsin, 2009Every gale warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.